ITEM METADATA RECORD
Title: Homogeneous affine hypersurfaces with rank one shape operators
Authors: Dillen, Franki ×
Vrancken, Luc #
Issue Date: 1993
Publisher: Springer verlag
Series Title: Mathematische zeitschrift vol:212 issue:1 pages:61-72
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science